I have been getting bad headaches since the first day I started taking the suboxone. I have been on it now for 2 weeks. My headaches get worst everyday. Ive been taking Excedrin which seems to help a slight bit. I take 2 mg in the morning and 2mg in the evening. By bedtime my head is hurting so bad that the only thing I can do to make it stop is try and sleep. Once I wake up the pain is gone buts starts back up about 45 mins after my first am pill. What can I do?
Yes, lots of people report headaches, one answes i saw on here suggested calling ur dr. and asking 2 switch 2 subutex. Definitely let ur doc know about this.
Ive taken it for like 3 or 4 months and never got headaches from it. And I took 24mg a day to start and now take 16mg a day.
hi,i have been on suboxone for 1year and the only way i know to beat these headaches is to spit don't swallow.i have searched every website i could find.this is the technique that's best way to take sub. first, crush up your sub in a piece of folded paper,drink some hot water and swish it around in your mouth and spit it out,then put the crushed sub under your tongue,when you feel it getting wet in your saliva,paint it all around your mouth in between your gums and cheeks,till its all over in your mouth,hold it for 15 mins; if you are getting headaches when your done spit it out.don't drink anything for 15mins this whole method takes 1/2 an hour .it will be the best way to feel your sub.hope you have a great day... pete aka subzero58
When I first started taking suboxone I did get slight headaches but the headaches completely went away after a couple weeks.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Aug 2011 • 6 answers
Updated 10 Jan 2010 • 2 answers
Updated 11 Sep 2010 • 3 answers
Updated 18 May 2013 • 3 answers
Updated 4 Feb 2012 • 2 answers